| Model Number |
450P |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted heartsine to report their device would not power on.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow up report.
Additional Manufacturer Narrative
The device was not returned for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description